On completely regular ternary semiring
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_2a_0,
author = {V. R. Daddi, and Y.S. Pawar},
title = {On completely regular ternary semiring},
journal = {Novi Sad Journal of Mathematics},
pages = {1-7},
year = {2012},
volume = {42},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_0/}
}
V. R. Daddi,; Y.S. Pawar. On completely regular ternary semiring. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_0/